Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A general correspondence between Dirichlet forms and right processes

Authors: Sergio Albeverio and Zhi Ming Ma
Journal: Bull. Amer. Math. Soc. 26 (1992), 245-252
MSC (2000): Primary 31C25; Secondary 60J45
MathSciNet review: 1094436
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AH1] S. Albeverio and R. Høegh-Krohn, Quasi-invariant measures, symmetric diffusion processes and quantum fields, Les méthodes mathématiques de la théorie Quantique de Champs, Colloques Internationaux du C.N.R.S., no. 248, Marseille, 23-27 juin 1975, C.N.R.S., 1976.
  • [AH2] -, Dirichlet forms and diffusion processes on rigged Hilbert spaces, Z. Wahrsch. verw. Gebiete 40 (1977), 1-57. MR 0455133 (56:13373)
  • [AH3] -, Hunt processes and analytic potential theory on rigged Hilbert spaces, Ann. Inst. Henri Poincaré, 13 (3), (1977), 269-291. MR 0488323 (58:7872)
  • [ABrR] S. Albeverio, J. Brasche, and M. Røckner, Dirichlet forms and generalized Schrödinger operators, Proc. Sønderborg Conf., Schrödinger operators (H. Holden, A. Jensen, eds.), Lecture Notes Phys., vol. 345, Springer-Verlag, Berlin, 1989, pp. 1-42. MR 1037315 (91c:47103)
  • [AHPRS1] S. Albeverio, T. Hida, J. Potthoff, M. Röckner, and L. Streit, Dirichlet forms in terms of white noise analysis. I, Construction and QFT examples, Rev. Math. Phys. 1 (1990), 291-312. MR 1070092 (92c:60062a)
  • [AHPRS2] -, Dirichlet forms in terms of white noise analysis II, Closability and diffusion processes, Rev. Math. Phys. 1 (1990), 313-323. MR 1070093 (92c:60062b)
  • [AK] S. Albeverio and S. Kusuoka, Maximality of infinite dimensional Dirichlet forms and Høegh-Krohn's model of quantum fields, in Memorial Volume for Raphael Høegh-Krohn, Ideas and Methods in Mathematical Analysis, Stochastics, and Applications, vol. II (S. Albeverio, J.-E. Fenstad, H. Holden, T. Lindstrom, Cambridge Univ. Press (to appear). MR 1190532 (94c:31011)
  • [AKR] S. Albeverio, S. Kusuoka, and M. Röckner, On partial integration in infinite dimensional space and applications to Dirichlet forms, J. London Math. Soc. 42 (1990), 122-136. MR 1078180 (92h:31009)
  • [AM1] S. Albeverio and Z. M. Ma, A note on quasicontinuous kernels representing quasi-linear positive maps, Forum Math. 3 (1991), 389-400. MR 1115954 (92m:60065)
  • [AM2] -, Necessary and sufficient conditions for the existence of m-perfect processes associated with Dirichlet forms, Sém. Probabilities, Lect. Notes in Math., Springer, Berlin, (1991) (to appear). MR 1187795 (93m:31011)
  • [AM3] -, Nowhere Radon smooth measures, perturbations of Dirichlet forms and singular quadratic forms, Proc. Bad Honnef Conf. 1988, (N. Christopeit, K. Helmes, and M. Kohlmann eds), Lecture Notes Control and Information Sciences, vol. 126, Springer-Verlag, Berlin, 1989, pp. 3-45. MR 1236050 (94c:93005)
  • [AM4] -, Additive functionals, nowhere Radon and Kato class smooth measure associated with Dirichlet forms, SFB 237, preprint, to appear in Osaka J. Math. MR 1173989 (93m:60158)
  • [AM5] -, Perturbation of Dirichlet forms--lower semiboundedness, closability and form cores, J. Funct. Anal. 99 (1991), 332-356. MR 1121617 (92i:47039)
  • [AM6] -, Local property for Dirichlet forms on general metrizable spaces (in preparation).
  • [AM7] -, Diffusion process associated with singular Dirichlet forms, SFB237 Preprint, Bochum; Proc. Lisboa Conf. (A. B. Cruzeiro, ed.), Birkhaüser, New York, 1991 (to appear).
  • [AM8] -, Characterization of Dirichlet spaces associated with symmetric Hunt processes, Bochum Preprint (1991), to appear in Proc. Swansea Conf. Stochastic Analysis (A. Truman, ed.) 1991.
  • [AMR] S. Albeverio, Z. M. Ma, and M. Röckner, A remark on the support of Cadlag processes, Bochum Reprint (1991).
  • [ARÖ1] S. Albeverio and M. Röckner, Classical Dirichlet forms on topological vector spaces--closability and a Cameron-Martin formula, J. Funct. Anal. 88 (1990), 395-436. MR 1038449 (91g:47030)
  • [ARÖ2] -, Classical Dirichlet forms on topological vector spaces--the construction of the associated diffusion process, Probab. Theory and Related Fields 83 (1989), 405-434. MR 1017404 (91e:31023)
  • [ARÖ3] -, New developments in theory and applications of Dirichlet forms (with M. Röckner), Stochastic Processes, Physics and Geometry, Proc. 2nd Int. Conf. Ascona-Locarno-Como 1988 (S. Albeverio, G. Casati, U. Cattaneo, D. Merlini, and R. Moresi, eds.), World Scient., 1989, pp. 27-76. MR 1124202 (92h:47101)
  • [ARÖ4] -, Stochastic differential equations in infinite dimension: solutions via Dirichlet forms, Probab. Theory and Related Fields 89 (1991), 347-386. MR 1113223 (92k:60123)
  • [ARÖ5] -, Infinite dimensional diffusions connected with positive generalized white noise functionals, Edinburgh preprint, 1990, Proc. Bielefeld Conference, White Noise Analysis (T. Hida, H. H. Kuo, J. Potthoff, and L. Streit, eds.), pp 1-21. MR 1160381 (93g:60165)
  • [BG] R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Academic Press, NY, 1968. MR 0264757 (41:9348)
  • [BoH] N. Bouleau and F. Hirsch, Propriétés d'absolue continuité dans les espaces de Dirichlet et applications aux équations différentielles stochastiques, Sém. de Probabilités, Lecture Notes in Math., vol. 20, Springer-Verlag, Berlin and New York, 1986. MR 942020 (89f:60060)
  • [D1] E. B. Dynkin, Green's and Dirichlet spaces associated with fine Markov processes, J. Funct. Anal. 47 (1982), 381-418. MR 665023 (83m:60097)
  • [D2] -, Green's and Dirichlet spaces for a symmetric Markov transition function, Lecture Notes of the London Math. Society vol. 79, Cambridge Univ. Press, 1983, pp. 79-98, Springer-Verlag, Berlin and New York, 1982.
  • [DM] C. Dellacherie and P. A. Meyer, Probabilités et potentiel, Chapters 9-16, Hermann, Paris, 1987. MR 0488194 (58:7757)
  • [Fi1] P. J. Fitzsimmons, Markov processes and nonsymmetric Dirichlet forms without regularity, J. Funct. Anal. 85 (1989), 287-306. MR 1012207 (90i:60053)
  • [Fi2] -, Time changes of symmetric Markov processes and a Feynman-Kac formula, J. Theoret. Probab. 2 (1989), 487-502. MR 1011201 (91h:60076)
  • [FG] P. J. Fitzsimmons and R. K. Getoor, On the potential theory of symmetric Markov processes, Math. Ann. 281 (1988), 495-512. MR 954155 (89k:60110)
  • [Fu1] M. Fukushima, Regular representations of Dirichlet forms, Trans. Amer. Math. Soc. 155 (1971), 455-473. MR 0281256 (43:6975)
  • [Fu2] -, Dirichlet spaces and strong Markov processes, Trans. Amer. Math. Soc. 162 (1971), 185-224. MR 0295435 (45:4501)
  • [Fu3] -, Dirichlet forms and Markov processes, North-Holland, Amsterdam, Oxford and NY, 1980.
  • [Fu4] -, Basic properties of Brownian motion and a capacity on the Wiener space, J. Math. Soc. Japan 36 (1984), 161-175. MR 723601 (85h:60114)
  • [Fu5] -, Potentials for symmetric Markov processes and its applications, Lecture Notes in Math., vol. 550, Springer-Verlag, Berlin and New York, pp. 119-133.
  • [FaR] Fan Ruzong, On absolute continuity of symmetric diffusion processes on Banach spaces, Beijing preprint, 1989, Acta Mat. Appl. Sinica (to appear).
  • [Ge1] R. K. Getoor, On the construction of kernels, Lecture Notes in Math., vol. 465, Springer-Verlag, Berlin and New York, 1986, pp. 443-463. MR 0436342 (55:9289)
  • [Ge2] -, Markov processes: Ray processes and right processes, Lecture Notes in Math., vol. 440, Springer-Verlag, Berlin and New York, 1975. MR 0405598 (53:9390)
  • [Ka] H. Kaneko, On $ (r,p)$-capacities for Markov processes, Osaka J. Math. 23 (1986), 325-336. MR 856891 (88b:60173)
  • [Kn] F. Knight, Note on regularization of Markov processes, Illinois J. Math. 9 (1965), 548-552. MR 0177450 (31:1713)
  • [Ku] S. Kusuoka, Dirichlet forms and diffusion processes on Banach space, J. Fac. Science Univ. Tokyo, Sec. 1A 29 (1982), 79-95. MR 657873 (83h:60082)
  • [KuW] H. Kunita and T. Watanabe, Some theorems concerning resolvents over locally compact spaces, Proc. 5th Berkeley Sympos. Math. Stat. and Prob. vol. II, Berkeley, 1967. MR 0214148 (35:4999)
  • [Le1] Y. Le Jan, Quasi-continuous functions and Hunt processes, J. Math. Soc. Japan 35 (1983), 37-42. MR 679072 (84c:60116)
  • [Le2] -, Dual Markovian semigroups and processes, Functional Analysis in Markov Processes (M. Fukushima, ed.), Lecture Notes in Math., vol. 923, Springer-Verlag, Berlin and New York, 1982, pp. 47-75. MR 661616 (83f:60002)
  • [LR] T. Lyons and M. Röckner, A note on tightness of capacities associated with Dirichlet forms, Edinburgh preprint, 1990, to appear in Bull. London Math. Soc. MR 1148680 (93a:60008)
  • [P] K. R. Parthasarathy, Probability measures on metric spaces, Academic Press, NY and London, 1967. MR 0226684 (37:2271)
  • [R] M. Röckner, Generalized Markov fields and Dirichlet forms, Acta Appl. Math. 3 (1985), 285-311. MR 790552 (86k:60091)
  • [Sch] B. Schmuland, An alternative compactification for classical Dirichlet forms on topological vector spaces, Stochastics and Stoch. Rep. 33 (1990) 75-90. MR 1079933 (92b:31006)
  • [Sh] M. J. Sharpe, General theory of Markov processes, Academic Press, NY, 1988. MR 958914 (89m:60169)
  • [Si] M. L. Silverstein, Symmetric Markov processes, Lecture Notes in Math., vol. 426, Springer-Verlag, Berlin and New York, 1974. MR 0386032 (52:6891)
  • [So1] Song Shiqui, The closability of classical Dirichlet forms on infinite dimensional spaces and the Wiener measure, Acad. Sinica preprint, Beijing.
  • [So2] -, Admissible vectors and their associated Dirichlet forms, Acad. Sinica preprint, Beijing, 1990.
  • [Tak] M. Takeda, On the uniqueness of Markovian self-adjoint extensions of diffusion operators on infinite dimensional spaces, Osaka J. Math. 22 (1985), 733-742. MR 815442 (88f:35143)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 31C25, 60J45

Retrieve articles in all journals with MSC (2000): 31C25, 60J45

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society